EconPapers    
Economics at your fingertips  
 

Robustness of Simple Monetary Policy Rules under Model Uncertainty

Andrew Levin (andrew.t.levin@dartmouth.edu), Volker Wieland and John Williams

A chapter in Monetary Policy Rules, 1999, pp 263-318 from National Bureau of Economic Research, Inc

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (378)

Downloads: (external link)
http://www.nber.org/chapters/c7418.pdf (application/pdf)

Related works:
Working Paper: Robustness of simple monetary policy rules under model uncertainty (1998) Downloads
Working Paper: Robustness of Simple Monetary Policy Rules under Model Uncertainty (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberch:7418

Ordering information: This item can be ordered from
http://www.nber.org/chapters/c7418

Access Statistics for this chapter

More chapters in NBER Chapters from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by (wpc@nber.org).

 
Page updated 2025-03-29
Handle: RePEc:nbr:nberch:7418